The Sturm–Liouville problem for stationary axisymmetric gravitational fields
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 67-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a15,
author = {A. T. Il'ichev},
title = {The {Sturm{\textendash}Liouville} problem for stationary axisymmetric gravitational fields},
journal = {Doklady Akademii Nauk},
pages = {67--71},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a15/}
}
A. T. Il'ichev. The Sturm–Liouville problem for stationary axisymmetric gravitational fields. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 67-71. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a15/